Alert archive / Massachusetts / Wind Advisories in 2009

Wind Advisory 57, NWS Boston/Norton, MA

August 28, 2009Barnstable County, Dukes County, Nantucket County, Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Aug 28, 2009, 4:35 PM EDT for Barnstable County, Dukes County, Nantucket County, Massachusetts. It took effect at Aug 29, 2009, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Aug 28, 2009, 4:35 PM EDT (20:35 UTC)
In effect from
Aug 29, 2009, 2:00 PM EDT
Expired
Aug 29, 2009, 7:43 PM EDT
In force
6 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Dukes County, MA, Nantucket County, MA

The radar

The Boston radar (KBOX), 88 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 8.6 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2009-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2009-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
976 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 282035
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
435 PM EDT FRI AUG 28 2009

...THE REMAINS OF DANNY COMBINED WITH HIGH PRESSURE IN THE MARITIMES
SHOULD PERMIT A PERIOD OF GUSTY WINDS SOUTHEAST WINDS BETWEEN 40 AND
50 MPH SATURDAY...

.GUSTY SOUTHEAST WINDS AHEAD OF THE REMAINS OF DANNY COMBINED WITH
WET FULLY LEAVED TREES SHOULD RESULT IN SCATTERED BROKEN TREE LIMBS 
AND ASSOCIATED POWER OUTAGES SATURDAY.

MAZ022>024-290445-
/O.NEW.KBOX.WI.Y.0057.090829T1200Z-090829T2200Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
435 PM EDT FRI AUG 28 2009

...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY. 

THIS ADVISORY IS FOR THE CAPE AND ISLANDS WHICH IS THE MOST LIKELY
REGION TO SEE A PERIOD OF SOUTHEAST WINDS GUSTING BETWEEN 40 AND 50
MPH ON SATURDAY.

THE COMBINATION OF GUSTY SOUTHEAST WINDS TO AT LEAST 40 MPH AND WET
FULLY LEAVED TREES TENDS TO RESULT IN SCATTERED POWER OUTAGES FROM
BROKEN TREE LIMBS.

THIS EXPECTED ON SATURDAY EVENT IS SIMILAR TO WINTER GALE. 

AN ISOLATED THUNDERSTORM IS POSSIBLE SATURDAY MORNING.

OVERALL...THE MOST LIKELY TIME FOR STRONGEST WIND GUSTS IN SQUALLS
IS BETWEEN NOON AND 6 PM SATURDAY. 

THERE IS A POSSIBILITY OF A BRIEF NORTHWEST WIND GUST TO 40 MPH
SATURDAY EVENING AS DANNY RACES OFF TO THE NORTHEAST PASS THE CAPE
AND ISLANDS.

THIS WIND ADVISORY MAY EVENTUALLY NEED EXPANSION WESTWARD AND
NORTHWARD ALONG THE IMMEDIATE SOUTHEAST NEW ENGLAND COAST TO BLOCK
ISLAND...NEW BEDFORD...PLYMOUTH AND BOSTON IN FUTURE ISSUANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

DRAG
5 follow-up statements
000 
WWUS71 KBOX 290252
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1052 PM EDT FRI AUG 28 2009

...THE REMAINS OF DANNY COMBINED WITH HIGH PRESSURE IN THE
MARITIMES SHOULD PERMIT A PERIOD OF GUSTY WINDS SOUTHEAST WINDS
BETWEEN 40 AND 50 MPH SATURDAY...

.GUSTY SOUTHEAST WINDS AHEAD OF THE REMAINS OF DANNY COMBINED
WITH WET FULLY LEAVED TREES SHOULD RESULT IN SCATTERED BROKEN
TREE LIMBS AND ASSOCIATED POWER OUTAGES SATURDAY.

MAZ022>024-291100-
/O.CON.KBOX.WI.Y.0057.090829T1200Z-090829T2200Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
1052 PM EDT FRI AUG 28 2009

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM EDT SATURDAY.

THIS ADVISORY IS FOR THE CAPE AND ISLANDS WHICH IS THE MOST
LIKELY REGION TO SEE A PERIOD OF SOUTHEAST WINDS GUSTING BETWEEN
40 AND 50 MPH ON SATURDAY.

THE COMBINATION OF GUSTY SOUTHEAST WINDS TO AT LEAST 40 MPH AND
WET FULLY LEAVED TREES TENDS TO RESULT IN SCATTERED POWER OUTAGES
FROM BROKEN TREE LIMBS.

THIS EXPECTED ON SATURDAY EVENT IS SIMILAR TO WINTER GALE.

AN ISOLATED THUNDERSTORM IS POSSIBLE SATURDAY MORNING.

OVERALL...THE MOST LIKELY TIME FOR STRONGEST WIND GUSTS IN
SQUALLS IS BETWEEN NOON AND 6 PM SATURDAY.

THERE IS A POSSIBILITY OF A BRIEF NORTHWEST WIND GUST TO 50 MPH
SATURDAY EVENING AS DANNY RACES OFF TO THE NORTHEAST PASS THE CAPE
AND ISLANDS.

THIS WIND ADVISORY MAY EVENTUALLY NEED EXPANSION WESTWARD AND
NORTHWARD ALONG THE IMMEDIATE SOUTHEAST NEW ENGLAND COAST TO
BLOCK ISLAND...NEW BEDFORD...PLYMOUTH AND BOSTON IN FUTURE
ISSUANCES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$
000 
WWUS71 KBOX 290832
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
432 AM EDT SAT AUG 29 2009

MAZ022>024-291645-
/O.EXT.KBOX.WI.Y.0057.090829T1800Z-090830T0000Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
432 AM EDT SAT AUG 29 2009

...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. 

SUSTAINED SOUTHEAST WINDS OF 30 TO 35 MPH WITH GUSTS TO 40 MPH ARE
POSSIBLE AS THE REMAINS OF DANNY APPROACHES AND THEN MOVES EAST OF
CAPE COD AND NANTUCKET LATE THIS AFTERNOON AND EVENING. 

THE MOST LIKELY TIME FOR THE STRONGEST WIND GUSTS IS BETWEEN 2 PM AND
6 PM THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG ARE CAPABLE OF DOWNING SMALL TREE LIMBS AND
BRANCHES...POSSIBLY CAUSING ISOLATED POWER OUTAGES.  DRIVING CAN
ALSO BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

&&

$$

RLG
000 
WWUS71 KBOX 291519
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1119 AM EDT SAT AUG 29 2009

MAZ022>024-292330-
/O.CON.KBOX.WI.Y.0057.090829T1800Z-090830T0000Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
1119 AM EDT SAT AUG 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

SOUTHEAST WINDS WILL BE INCREASING THIS AFTERNOON AND A PERIOD OF
GUSTS TO 40 MPH IS POSSIBLE AS THE REMAINS OF DANNY APPROACHES AND
THEN MOVES EAST OF CAPE COD AND NANTUCKET LATE THIS AFTERNOON AND
EVENING.

WHILE THESE WINDS ARE BELOW ADVISORY CRITERIA...WINDS OF THIS
MAGNITUDE WITH FULL FOLIAGE TREES MAY BE ENOUGH TO BRING DOWN A FEW
TREE LIMBS AND BRANCHES.

THE STRONGEST WIND GUSTS WILL LIKELY AFFECT THE OUTER CAPE AND
NANTUCKET...MAINLY BETWEEN 1 PM AND 6 PM THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH AS
TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO DOWN SMALL
TREE LIMBS AND BRANCHES.

&&

$$
000 
WWUS71 KBOX 292034
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
434 PM EDT SAT AUG 29 2009

MAZ022>024-300000-
/O.CON.KBOX.WI.Y.0057.000000T0000Z-090830T0000Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
434 PM EDT SAT AUG 29 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
CAPE COD...NANTUCKET AND MARTHAS VINEYARD.

SOUTH TO SOUTHEAST WINDS WILL GUST BETWEEN 40 AND 45 MPH FOR A SHORT
TIME LATE THIS AFTERNOON AND EARLY EVENING ACROSS CAPE COD AND THE ISLANDS.
WINDS WILL BEGIN DIMINISHING AROUND 6 PM AND THE THREAT OF ANY STRONG
WINDS SHOULD BE GONE BY 8 PM.

THESE WINDS ARE JUST STRONG ENOUGH WITH FULL FOLIAGE TO BRING DOWN A
FEW TREE LIMBS AND BRANCHES. ISOLATED TREES IN A WEAKENED CONDITION
COULD FALL. THE RISK OF ANY ADDITIONAL WIND DAMAGE SHOULD BE OVER BY
8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG AND GUSTY WINDS WILL EASILY BLOW ABOUT LIGHTER ITEMS SUCH
AS TRASH CANS AND LAWN FURNITURE. THESE STRONG WINDS CAN ALSO
DOWN SMALL TREE LIMBS AND BRANCHES.

&&

$$
000 
WWUS71 KBOX 292343
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
743 PM EDT SAT AUG 29 2009

MAZ022>024-300045-
/O.CAN.KBOX.WI.Y.0057.000000T0000Z-090830T0000Z/
BARNSTABLE MA-DUKES MA-NANTUCKET MA-
INCLUDING THE CITIES OF...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...NANTUCKET
743 PM EDT SAT AUG 29 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE WIND
ADVISORY. 

WINDS MAY GUST TO AROUND 40 MPH THROUGH 10 PM...THEN QUICKLY DIMINISH.

$$

MLE

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Aug 28, 3:43 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 28, 3:43 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
343 PM EDT FRI AUG 28 2009

.SYNOPSIS...
HIGH PRESSURE ACROSS SOUTHEAST CANADA WILL RECENTER TO THE CANADIAN
MARITIMES TONIGHT. MEANWHILE NORTHWARD MOVING DISORGANIZED TROPICAL
STORM DANNY SHOULD TURN NORTHEAST TONIGHT...PASSING SOUTHEAST OF
NANTUCKET LATE SATURDAY OR SATURDAY EVENING. PLEASE REFER TO THE
TROPICAL PREDICTION CENTER FOR DETAILS. COMFORTABLE WEATHER IS
EXPECTED TO RETURN NEXT WEEK AS A HIGH PRESSURE OVER MISSOURI
MONDAY...MOVES TO THE MID ATLANTIC COAST WED AND THU OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ALL PRODUCTS WILL POST SHORTLY AFTER TPC ISSUANCE....ABOUT 430-5PM.
PLEASE EXPECT NO NEW PRODUCT ISSUANCES PRIOR TO THE TPC ISSUANCE.

GALE WATCHES AND SCA ARE CONTINUED WHERE MOST POTENTIAL FOR SATURDAY
AND SATURDAY EVENING.

FINALLY...WAITING TIL WHAT RECON AND TPC COLLABORATE AT 4PM...WE
ARE DELAYING HIGH SURF ADVY FOR S COAST... BUT A CF STATEMENT IS
BEING ISSUED SHORTLY FOR THE VIRTUAL CERTAINTY OF HIGH SURF AND
DANGEROUS RIP CURRENTS SAT AFTN INTO SUNDAY. IF EVENTUALLY TROP STORM
WATCHES/WARNINGS WERE/ARE ISSUED FOR THE LAND AREAS OF SE NEW
ENGLAND THEN THIS WOULD SUPERSEDE OUR CFW FOR HIGH SURF AND THEN ONCE
THOSE WATCHES/WARNINGS ...IF ISSUED...WERE DISCONTINUED...WED HAVE
TO REVERT TO THE CFW FOR HIGH SURF. SO... KEEPING IT SIMPLE...WE GO
WITH A CFS FOR NOW...BUT BE PREPARED FOR DANGEROUS SWIMMING CONDITIONS
SAT AFTN INTO SUNDAY S COASTAL NEW ENGLAND.

BE SMART ON THIS... LIVES ARE LOST WHEN VIEWING DANGEROUS SURF...
WED PREFER FOLLOWING ALL LOCAL OFFICIAL REALITIES. REALIZE THE
FORECAST SURF CAN BE ONCE IN A WHILE...TWICE AS HIGH AS PREDICTED.
MORE DETAILS THIS AFTN...AND AGAIN THIS IS ALL A PROJECTION.

WE ARE ISSUING A FLOOD WATCH AT 4PM.

AGAIN...PLEASE GIVE US THE TIME TO CONSTRUCTIVELY COMPOSE AND
PROJECT IMPACT ON OUR AREA.

PAST OVERNIGHT PERFORMANCE: 00Z GGEM WAS BY FAR THE BEST IN QPF FCST
EARLY THIS MORNING.../RGEM OVERDONE WITH 2.93 BY 12Z TODAY BUT AXIS
CORRECT/ WITH AT LEAST 1.25 INCHES OF RAIN IN SE PA. THE 00Z GEFS AND
03Z SREF PROBABILITIES FOR .05 AND .01 AS WELL AS MEAN AREAL QPF JUST
DID NOT MUSTER ANYTHING CLOSE TO THE GGEM - REALITY. AMOUNTS IN SE PA
CENTRAL NJ AND VCNTY DCA WELL OVER 1 INCH. MAY BE FORECASTING THAT
TREND THROUGH THE FORECAST PERIODS IN FUTURE FCST ISSUANCES.

RADAR ESTIMATES...PHL RADAR N OF PH LOOKS SUPERB ON OUTPUT. STILL NO
REPORTS AS OF 8AM ON THE 6-8 INCH STPS IN NE MD. ONE LSR REPORT OUT
OF STERLING.

REMAINING HYDRO PLS SEE HYDRO SECTION...INCLUDING OUR VIEW OF THE
PRE.

PLEASE DO NOT DISCOUNT THE OPTION FOR 40 KNOT GUSTS HERE SATURDAY
DESPITE THE TROPICAL ENVELOPE TRACK OF DANNY.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
FOR THE SHORT TERM...THE FORECAST IS ALMOST ENTIRELY DEPENDANT UPON
THE TRACK/INTENSITY OF TROPICAL STORM DANNY.  DANNY IS STILL QUITE
DISORGANIZED.  THE LATEST FORECASTS FROM TPC HAVE DANNY MOVING JUST
EAST OF NANTUCKET LATE SATURDAY.

ASIDE FROM DANNY...THERE IS A LOW PRESSURE SYSTEM OVER THE GREAT
LAKES THAT MAY INTERACT WITH DANNY AS THEY BOTH APPROACH THE
NORTHEAST U.S.  SHOWERS AND THUNDERSTORMS ARE LIKELY ACROSS SOUTHERN
NEW ENGLAND AHEAD OF DANNY/S APPROACH TO THE AREA THIS EVENING INTO
SATURDAY.  THIS HAS THE POTENTIAL TO BE A PREDECESSOR RAINFALL EVENT
/PRE/.  PLEASE REFER TO THE HYDROLOGY SECTION BELOW FOR MORE
INFORMATION.

LATE SATURDAY DANNY IS PREDICTED TO MAKE ITS CLOSEST APPROACH TO
SOUTHERN NEW ENGLAND.  WITH THE CURRENT FORECAST TRACK/INTENSITY...
DANNY WILL BE A TROPICAL STORM AS IT MOVES PAST.  TPC HAS NOTICED A
LACK OF TROPICAL STORM FORCE WINDS ON THE WESTERN SIDE OF THE
STORM.  WHILE THIS COULD CHANGE BEFORE DANNY GETS CLOSE TO SOUTHERN
NEW ENGLAND...WE ARE FOCUSING ON HEAVY RAINFALL BEING THE MAIN
THREAT THROUGH SATURDAY.  PLENTY OF TROPICAL MOISTURE AVAILABLE WITH
PWATS AROUND 2 INCHES.  HAVE BLENDED THE LATEST HPC QPF WITH LAST
NIGHTS RFC QPF RUN.  THIS RESULTED IN A TOTAL QPF FOR FRIDAY NIGHT
AND SATURDAY OF 2 TO 3 INCHES.  ANYTHING THAT FALLS AFTER SUNDAY 00Z
WOULD NEED TO BE ADDED TO THAT TOTAL.

FOR TEMPERATURES...FRIDAY NIGHT WILL BE WARMER WITH HIGHER
DEWPOINTS...RAINFALL...AND COMPLETE CLOUD COVER.  HOWEVER...LOWS
WILL RANGE FROM THE UPPER 50S TO THE MID 60S.  SATURDAY...WILL BE
HUMID BUT HIGHS WILL BE PLEASANT IN THE LOWER 70S.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
MOST OF THE EMPHASIS OF THE LONG RANGE FORECAST IS PLACED ON DANNY.
DID NOT MAKE CHANGES TO PREVIOUS FORECAST AFTER MONDAY NIGHT. DANNY
CURRENTLY FORECAST TO PASS ABOUT 60 MILES SOUTHEAST OF NANTUCKET
SATURDAY NIGHT. STILL SOME UNCERTAINTY WITH THE POSSIBILITY OF DANNY
BECOMING EXTRATROPICAL BEFORE IT GETS HERE AS WELL AS ITS INTERACTION
WITH A MID LEVEL TROUGH ACROSS THE GREAT LAKES.

FAVORED THE 00Z GFS FOR THIS PACKAGE...AS IT WAS CLOSEST TO OFFICIAL
TPC FORECAST. 5 AM TPC FORECAST TRACK IS A BIT FARTHER TO THE EAST
THAN THE GFS...AND MADE SOME ADJUSTMENTS.

DANNY/S TRACK COULD POTENTIALLY BRING THE HEAVIEST RAINFALL TOTALS
NEAR THE I-95 CORRIDOR SATURDAY...ALONG THE THETA-E RIDGE AXIS AND
WHERE THE BEST MOISTURE CONVERGENCE DEVELOPS NEAR A COASTAL FRONT.
HOWEVER...THERE IS STILL WIGGLE ROOM DEPENDING ON DANNY/S TRACK AND
DEVELOPMENT. ALSO NOTING A FAIRLY STRONG LOW LEVEL SSE JET WHICH
WILL HELP AID THE LOW LEVEL CONVERGENCE AS WELL AS HIGH PRECIPITABLE
WATER AIR ASSOCIATED WITH DANNY. SEVERAL INCHES OF RAINFALL WOULD BE
POSSIBLE IF DANNY REACHES OUR AREA SATURDAY...BUT IT IS ALSO EXPECTED
TO BE A QUICK MOVER AS IT ENCOUNTERS THE WESTERLIES.

HAVE NOT ISSUED ANY WATCHES OR ADVISORIES AT THIS TIME GIVEN THE
UNCERTAINTY OF DANNY/S EVOLUTION. HOWEVER WILL HIGHLIGHT THE POTENTIAL
RISKS FOR WIND...FLOODING AND HIGH SURF IN THE HAZARDOUS WEATHER
OUTLOOK. IT IS ADVISED THAT RESIDENTS KEEP INFORMED OF THE SITUATION
BY MONITORING LATER FORECASTS AND STATEMENTS ISSUED BY THE NATIONAL
HURRICANE CENTER AND OUR OFFICE. ANY EARLY PREPARATIONS FOR A
TROPICAL STORM SHOULD ALSO CONTINUE.

DURING MOST OF THE EXTENDED TIME-FRAME...A BROAD MID LEVEL RIDGE AXIS
ENCOMPASSES THE CENTRAL ATLANTIC. MEANWHILE AN UPPER LEVEL TROUGH IS
EXPECTED TO DEEPEN ACROSS THE GREAT LAKES AND OHIO VALLEY. THE NAM
AND GFS ARE FAIRLY PROGRESSIVE WITH AN UPPER LEVEL TROUGH AS ITS AXIS
ARRIVES BY EARLY NEXT WEEK AND BEGINS TO LIFT OVER THE UPPER LEVEL
RIDGE. THE GFS ENSEMBLES AND GLOBAL ENSEMBLES APPEAR TO FAVOR THIS
SCENARIO. MEANWHILE THE UKMET AND ECMWF ARE DEEPER AND LESS
PROGRESSIVE WITH THE ARRIVAL OF THE LONG WAVE TROUGH...NOT ARRIVING
UNTIL THE MIDDLE OF NEXT WEEK. THE GLOBAL GEM APPEARS TO BE AN
OUTLIER DEVELOPING A CUTOFF LOW ACROSS THE OHIO VALLEY BUT THE GFS
NAO ENSEMBLE FORECASTS FAVOR MORE...NOT LESS BLOCKING IN THE
EXTENDED.

SATURDAY...HAVE CATEGORICAL POPS MENTIONED WITH TROPICAL STORM
CONDITIONS POSSIBLE.

SUNDAY...A COLD FRONT IS EXPECTED TO CROSS SOUTHERN NEW ENGLAND
AND HAVE INCLUDED CHANCE POPS. NOTING SOME MOISTURE CONVERGENCE
AND LEFTOVER LOW LEVEL INSTABILITY WELL BE AVAILABLE AHEAD OF THE
FRONT...MAINLY EAST. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE BUT ALSO EXPECTING THAT A PORTION OF THE DAY WILL BE DRY.

MONDAY THROUGH THURSDAY...GENERALLY FOLLOWED HPC GUIDANCE WITH
SOME DEVELOPING UNCERTAINTY IN THE EXTENDED RANGE. DRY CONDITIONS
EXPECTED MONDAY AS A COLD FRONT SLOWLY SHIFTS EAST. HIGH PRESSURE
SHOULD DOMINATE THROUGH THURSDAY BUT SOME COMPLICATIONS COULD OCCUR
AS THE UKMET/ECMWF/GGEM HOLD THE SOUTHERN PORTION OF A LONG WAVE
TROUGH TO THE SOUTHWEST OF THE AREA. IF THIS DOES OCCUR IT COULD SET
UP A SIGNIFICANT OVERRUNNING EVENT LATER IN THE WEEK...BUT IT DOESN/T
APPEAR LIKELY AT THIS POINT. FOR NOW WILL CONTINUE DRY CONDITIONS
WITH A GRADUAL WARMING TREND AS THE SURFACE HIGH SINKS SOUTH.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
TODAY...MAINLY VFR. COULD SEE SOME MVFR CIGS/VSBYS IN -SHRA/TSRA
MOVING INTO NORTHERN CONNECTICUT AND SOUTHWESTERN MASS LATE. SEA
BREEZES EARLY IN THE DAY AT BOS/PVD.

TONIGHT...CONDITIONS MAY DETERIORATE TO IFR IN SHOWERS AND HEAVY
RAIN PARTICULARLY AFTER MIDNIGHT.  CHANCE OF TSRA.

SATURDAY...MVFR/IFR CIGS LIKELY IN RA.  POSSIBLE TROPICAL STORM
CONDITIONS...PARTICULARLY CAPE AND ISLANDS. ENE WINDS 18 G35 KTS BOS
AND ESE WINDS 20 G38 KTS FMH HYA AND ACK....TROPICAL GUSTS OR NOT.

OUTLOOK /SATURDAY THROUGH TUESDAY/...

SATURDAY NIGHT...TROPICAL STORM CONDITIONS POSSIBLE.

SUNDAY...VFR. SCT SHRA OR TSRA POSSIBLE.

MONDAY...VFR.

TUESDAY...VFR

&&

.MARINE...
HEADLINE ISSUANCES TROPICAL GALE AND SCA WILL BEGIN AT 11AM.

FCST SEAS AND GUSTS WERE INCREASED A BIT TODAY IN OUR 635 AM UPDATE.

A SMALL CRAFT ADVISORY IS LIKELY FOR TONIGHT... PARTICULARLY ACROSS
THE SOUTHERN WATERS. DID NOT WANT TO COMPLICATE ANY TROPICAL STORM
ISSUANCES FOR SATURDAY QUITE YET. THERE IS QUITE A BIT OF UNCERTAINTY
IN REGARDS TO THE STRENGTH OF DANNY. PLEASE REFER TO THE LATEST
STATEMENTS FROM THE NATIONAL HURRICANE CENTER FOR THE LATEST
INFORMATION.

SREF HAS AT 15 PCP PROB OF GALES SATURDAY....A GOOD SIGNAL FOR
SQUALL GUSTS OF 35-40 KNOTS FOR SEVERAL HOURS. OUR NAM MXG ALG OFFERS
GUSTS TO 38KTS IN PARTS OF THE SRN WATERS AT 12Z SATURDAY.

OUTLOOK /SATURDAY NIGHT THROUGH TUESDAY/...

SATURDAY NIGHT...TROPICAL STORM CONDITIONS POSSIBLE. USED A BLEND OF THE
WNA AND HURRICANE WAVE GUIDANCE TO DERIVE WAVE HEIGHTS. PLEASE SEE
THE LATEST DISCUSSION FROM THE TROPICAL PREDICTION CENTER.

SUNDAY...LEFTOVER SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS WILL LIKELY BE
NEEDED.

MONDAY...LEFTOVER SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS STILL
POSSIBLE.

TUESDAY...WINDS AND SEAS EXPECTED TO REMAIN BELOW 25 KT AND 5 FT
RESPECTIVELY AS HIGH PRESSURE BUILDS ACROSS THE WATERS.

&&

.HYDROLOGY...
FCST UPDATE 315 PM: FLOOD THREAT STARTING LATE THIS EVENING N
CT...THEN ALONG THE I95 CORRIDOR RI/MA LATE TONIGHT AND SAT.

FFG VALUES 3 INCHES IN 1 HOUR AND 4 TO 4.5 INCHES IN 3 HOURS...LESS
FOR URBAN AREAS.  ENOUGH SIGNALS IN MODELS FOR CONCERN OF POTENTIAL
1 TO 3 INCH QUASI PRE EXTENDING INTO NORTHERN CT THIS EVENING...MM5
SHOWS SIGNIFICANT QPF AS WELL. BELIEVE THAT LOCALLY HIGHER AMOUNTS ARE
POSSIBLE...THERE IS A CHANCE OF EXCEEDING FFG IN THAT AREA...MAIN
THREAT URBAN FF. LATE PM/EARLY EVE PRECIP SHOULD SERVE TO SATURATE
GROUND. PLAN TO START FFA LATE THIS EVENING THERE.

FOR RI/EASTERN THIRD OF MA ...RAINS MORE DIRECTLY ASSOCIATED WITH
DANNY BRING THE POTENTIAL FOR FLOODING LATER TONIGHT THRU SAT. TOTAL
QPF /INCLUDING TONIGHT/ SHOULD BRING A 3 TO 5 INCH AXIS OF HEAVIEST
RAIN ALONG I95 CORRIDOR ONTO THE CAPE...AND WEST INTO NORTHEAST CT.
LOCALIZED HIGHER TOTALS WILL BE POSSIBLE. MAY NEED TO EXPAND WATCH
INTO MHT/FIT AT A LATER POINT.

CURRENT NERFC FORECASTS ARE BASED ON 3 TO 5 INCH QPF ACROSS THE
EASTERN 2/3 OF OUR AREA SPREAD OVER A 12 TO 18 HOUR PERIOD...LESS TO
THE WEST. STRONG RISES WILL OCCUR ON AREA TRIBUTARIES. CURRENT NERFC
FORECAST BRINGS PAWTUXET TO MINOR FLOOD AT CRANSTON...AND ACTION
STAGE ON THE NORTH NASHUA...SHAWSHEEN...ASSABET...AND NEPONSET. FOR
SPECIFICS GO TO WEATHER.GOV/AHPS AND CLICK OVER SOUTHERN NEW ENGLAND.

&&

.CLIMATE...
DAILY RERS FOR RAINFALL AS GLEANED FROM OUR DETAILED CLIMATE
ARCHIVES AS MAINTAINED BY NEAL STRAUSS AND NWS CLIMATE CENTERS VIA
XMACIS.

TODAYS RECORDS ARE PRESUMING HEAVY RAIN DEVELOPMENT LATE THIS EVENING.

PERIOD OF RECORD IN THE DATA BELOW FROM THE BIG 5...ARE 100 PLUS YEARS.

    8/28           8/29
BOS 1.31 1891      BOS 1.69 1962
PVD 2.64 1970      PVD 1.88 1959
BDL 1.35 1971      BDL 2.19 1917
ORH 0.99 1971      ORH 1.51 1961
MQE 1.80 1922      MQE 2.88 1962

ACK 2.74 1962 ACK 3.10 1958
NANTUCKET PERIOD OF RECORD INTERRUPTED IN XMACIS 1982-2000 OTRW
DATING BACK TOM 1948

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR CTZ002>004.
MA...FLOOD WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     MAZ005>007-012>024.
     FLOOD WATCH FROM 11 PM EDT THIS EVENING THROUGH SATURDAY
     AFTERNOON FOR MAZ011.
NH...NONE.
RI...FLOOD WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
     RIZ001>008.
MARINE...GALE WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR
     ANZ231>233-235-237-250-256.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
     SATURDAY NIGHT FOR ANZ234-251.
     TROPICAL STORM WATCH FOR ANZ254-255.
&&

SYNOPSIS...DRAG/BELK
NEAR TERM...DRAG
SHORT TERM...DRAG/RLG
LONG TERM...BELK
AVIATION...DRAG/BELK/RLG
MARINE...DRAG/BELK/RLG
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Aug 28, 11:57 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1157 AM EDT FRI AUG 28 2009

MAZ002>006-008>014-017-018-021-026-NHZ011-012-015-291200-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-SOUTHERN PLYMOUTH MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-
1157 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS
AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POSSIBILITY OF A VERY HEAVY RAIN AND GUSTY WINDS FOR A
PORTION OF SOUTHERN NEW ENGLAND IN ASSOCIATION WITH DANNY. THE HEAVY
RAINFALL COULD LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS
OF SOUTHERN NEW ENGLAND.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ231>233-235-237-250-256-291200-
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-RHODE ISLAND SOUND-
BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1157 AM EDT FRI AUG 28 2009

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ230-234-236-251-291200-
BOSTON HARBOR-BUZZARDS BAY-NARRAGANSETT BAY-
MASSACHUSETTS BAY AND IPSWICH BAY-
1157 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS THE POSSIBILITY OF A HEAVY RAIN...SQUALLY WINDS TO 30 KNOTS AND
ROUGH WATERS FOR A PORTION OF SOUTHERN NEW ENGLAND NEAR SHORE WATERS
IN ASSOCIATION WITH DANNY. PLEASE REFER TO THE LATEST FORECASTS AND
ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MAZ020-022>024-RIZ005>008-291200-
SOUTHERN BRISTOL MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
1157 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN
MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DANGEROUS RIP CURRENTS AND HIGH SURF ARE LIKELY FOR OCEAN EXPOSED
SOUTH COASTAL SECTIONS OF SOUTH COASTAL MASSACHUSETTS AND RHODE
ISLAND.

HEAVY RAIN AND SQUALLY WINDS WILL OCCUR ALONG THE SOUTHERN NEW
ENGLAND COAST IN ASSOCIATION WITH DANNY. THE HEAVY RAINFALL COULD
LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS OF SOUTHERN
NEW ENGLAND. WIND ADVISORIES...HIGH SURF ADVISORIES AND A FLOOD
WATCH MAY EVENTUALLY BE NEEDED SATURDAY FOR PORTIONS OF COASTAL RHODE
ISLAND AND COASTAL MASSACHUSETTS.

PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ254-255-291200-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
1157 AM EDT FRI AUG 28 2009

...TROPICAL STORM WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WATCH.

SQUALLS AND VERY ROUGH SEAS ARE EXPECTED FOR A PORTION OF SOUTHERN
NEW ENGLAND OUTER COASTAL WATERS IN ASSOCIATION WITH DANNY. PLEASE
REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL
HURRICANE CENTER FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

MAZ007-015-016-019-291200-
EASTERN ESSEX MA-SUFFOLK MA-EASTERN NORFOLK MA-EASTERN PLYMOUTH MA-
1157 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS AND SOUTHEASTERN
MASSACHUSETTS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A HIGH LIKELIHOOD FOR SQUALLS OF VERY HEAVY RAIN FOR A
PORTION OF THE EASTERN MASSACHUSETTS COASTAL WATERS SATURDAY...AS
THE REMAINS OF DANNY SKIRT THE CAPE AND ISLANDS. HEAVY RAINFALL
COULD LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS OF
SOUTHERN NEW ENGLAND. ROUGH SURF AND DANGEROUS RIP CURRENTS ARE
POSSIBLE LATE SATURDAY OR SUNDAY...IN THE WAKE OF DANNYS DEPARTURE.
WIND ADVISORIES...HIGH SURF ADVISORIES AND A FLOOD WATCH MAY
EVENTUALLY BE NEEDED SATURDAY FOR PORTIONS OF EAST COASTAL
MASSACHUSETTS.

PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER FOR MORE DETAILS.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

CTZ002>004-RIZ001>004-291200-
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
1157 AM EDT FRI AUG 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT AND
NORTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

POOR DRAINAGE FLOODING RAINS ARE ANTICIPATED IN CONNECTICUT AND IN
RHODE ISLAND AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE IS A POSSIBILITY OF A HEAVY RAIN AND GUSTY WINDS FOR A PORTION
OF SOUTHERN NEW ENGLAND IN ASSOCIATION WITH DANNY. THE HEAVY RAINFALL
COULD LEAD TO MINOR TO MODERATE FLOODING ON SMALLER WATERWAYS OF
SOUTHERN NEW ENGLAND...ESPECIALLY RHODE ISLAND.

SCATTERED THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT SUNDAY.

PLEASE REFER TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE
NATIONAL HURRICANE CENTER FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 11:07 AM EDTCoastal Flood StatementBOXBarnstable, Bristol, Dukes, Nantucket6 hr
Aug 28, 11:32 AM EDTTropical Storm WatchBOX6 hr
Aug 28, 11:36 AM EDTGale WatchBOX17 hr
Aug 28, 11:36 AM EDTSmall Craft AdvisoryBOX10 hr
Aug 28, 4:29 PM EDTFlood WatchBOXBarnstable, Bristol, Dukes, Essex, Hampden, Middlesex and 5 more26 hr
Aug 28, 5:18 PM EDTHigh Surf AdvisoryBOXBarnstable, Bristol, Dukes, Nantucket53 hr

Nearby

Wind Advisories in Massachusetts, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.